EconPapers    
Economics at your fingertips  
 

Semilinear Parabolic Equations on the Heisenberg Group with a Singular Potential

Houda Mokrani and Fatimetou Mint Aghrabatt

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

We discuss the asymptotic behavior of solutions for semilinear parabolic equations on the Heisenberg group with a singular potential. The singularity is controlled by Hardy's inequality, and the nonlinearity is controlled by Sobolev's inequality. We also establish the existence of a global branch of the corresponding steady states via the classical Rabinowitz theorem.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/749683.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/749683.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:749683

DOI: 10.1155/2012/749683

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:749683